MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION
Model Number 25001110E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The root cause for the dissociation of the resurfacing femur and the stem extension was unable to be definitively determined.The sales representative stated that the surgeon believed that due to the patient's joint line being raised and limb being shortened caused excess mechanical stress leading to the dissociation.The patient's medical history is unknown, and it is unknown whether the patient sustained a trauma prior to the failure.Based on review of the device history records and sterilization batch release records, it was concluded that the failure was not associated with the manufacture of the implants, or a nonconformance.
 
Event or Problem Description
The patient underwent a revision surgery (b)(6) 2020 performed by (b)(6) due to dissociation of the distal femur component and a male-female midsection that connected to the segmental stem.The surgeon believed that raising the joint line and shortening the limb caused increased mechanical forces on the components, which led to the dissociation.The surgeon lowered the joint line and increased the limb length back to normal.The patient's proximal tibia component, distal femur component, and tibial hinge component were explanted and revised on (b)(6) 2020.The patient's 10mm tibial poly spacer was explanted and replaced with an 8mm tibial poly spacer on (b)(6) 2020.A 140mm male-female midsection, a 70mm male-female midsection, and a 50 male-female midsection were placed on (b)(6) 2020 to replace a 90mm male-female midsection, two 40mm male-female midsections, and a 100mm male-female midsection.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
MDR Report Key10634924
Report Number3013450937-2020-00140
Device Sequence Number19623427
Product Code KRO
UDI-Device IdentifierB27825001110E0
UDI-PublicB27825001110E0
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151620
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25001110E
Device Catalogue Number25001110E
Device Lot Number1834409
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR